# SDR GLBA20090424F

- Difficulty date: April 21, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 24,844 hours, 35,634 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX A FUEL LEAK WAS FOUND ON THE LT WING LE ON A PREVIOUS REPAIR FROM APPROX WS 239 TO WS 249.75.  MX REPAIRED THE LT WING LE PREVIOUS REPAIR IAW EO-09-1900-57-004.  ALL RII INSP REQUIREMENTS COMPLIED WITH IAW EO-09-1900-57-004.
